# SDR I5EA2021111000002

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 76,744 hours, 44,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 31632
- Condition: None
- Location: M1137 / Sta. 975
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY CHARGER INOP FOR EMERGENCY LIGHTS AT STA. 975 / M1137. REMOVED AND REPLACED BATTERY CHARGER AT M1137 / STA.975 IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
